# SDR UPS04842632

- Difficulty date: June 14, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 3643110
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE FWD CENTER SPAR FRAME TO WING ATTACH ANGLE CRACKED AT STA 759 RBL 50.  REMOVED CRACKED ANGLE REF SRM 51-1-20D.  FABRICATED REPLACEMENT ANGLE REF DAC DWG 3643110.  INSTALLED ANGLE PER SRM 51-1-20D.
